# SDR QXEA0000666

- Difficulty date: March 1, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -REAR PRESSURE BULKHEAD HAS DEEP GOUGE LOCATED FORWARD SIDE, 3 INCHES INBOARD OF VERTICAL BEAM 425L, 3 INCHES UP FROM HORIZONTAL BEAM IX.  REPAIRED IAW HORIZON AIR EA 4-53-1037A.
